# SDR VNAA2014030700007

- Difficulty date: March 7, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 24,022 hours, 24,038 cycles
- Engine: Ge CF343B1
- Engine time: 23,359 hours, 23,590 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: 887055
- Part serial: MX674652
- Condition: Leaking
- Location: Hyd Pump
- Part time: 23,034 hours, 23,387 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HYDRAULIC 1 LOW PRESSURE MESSAGE AT 600 FEET AGL.  QUANTITY WAS ZERO. CREW RAN QRH, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND UNION LEAKING ON ENGINE DRIVEN PUMP.  MAINTENANCE R & R NR 1 ENGINE EDP AND PERFORMED CHECKS IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
